Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

iud mirena related? adult content

Ok so I got it last january and I Dont really know what's normal and what's not. After I got it Put it in, I haven't had a normal cycle. At the beginIng it would come one day every few days. I didn't know it was normal or not. Then I would bleed the next day every time I had sex. So I called my dr and his nurse said anything bleeding wise was normal. Ok. I guess. ..... Now recently, im starting to get pains in my stomach. Either on my left or right side right... Im not sure if this is normal. Also when I lay on my stomach it hurts. Feels like pressure or something. I Dont really know how to explain. And Idk if its normal but sometimes I feel like something is moving... Someone please let me know if this has happened to them...

Answer Question
 
Anonymous

Asked by Anonymous at 3:15 AM on Dec. 29, 2010 in Health

Answers (7)
  • The bleeding sounds normal, but the pain doesn't. I would talk to your doctor about that one. Mirena can cause very irregular bleeding, so I wouldn't worry about that one. The Mirena might be scratching you inside (I had that problem with my first one), which can be painful. I toughed it out until we decided to have our son. I'd talk to you doc or the nurse. Good luck!
    musicpisces

    Answer by musicpisces at 3:19 AM on Dec. 29, 2010

  • I'd take a home pregnancy test.

    It could just be gas, and you could just be having tummy troubles... But Mirena is well known for it's issues in users, so I wouldn't be surprised if it's something more.

    GL
    Razelda

    Answer by Razelda at 3:20 AM on Dec. 29, 2010

  • the bleeding is very normal but if you are feeling sharp pains in your lower abdoman then no it's not and you need to call your doctor and get that checked out cause what i was told by mine is that it could be very serious if you are feeling pain.
    Lynnsae

    Answer by Lynnsae at 5:27 AM on Dec. 29, 2010

  • I can guarantee that you are feeling your ovulation. That's why you feel it on either side. It has nothing to do with your mirena. Ovulation pain can be very painful. I have it every few moths & it sucks.

    If the Mirena was placed properly, it won't "scratch your inside" or anything like that. The only times there are complications with Mirena, is when the Dr, did not place it properly. But, you should have went back for an ultrasound after a few moths of insertion to make sure it's in place. If your Dr. did not do that, i would request an ultrasound to make sure the Mirena was put in place correctly.
    samurai_chica

    Answer by samurai_chica at 7:06 AM on Dec. 29, 2010

  • Talk to your Dr about the pain. And it could be ovulation.
    sstepph

    Answer by sstepph at 8:38 AM on Dec. 29, 2010

  • Hrmm... Well I can tell you my Mirena was placed properly and I had more than one complication, including gaining 60 lbs over 6 months... So @ PP I totally have to disagree with you there. LOL.
    Razelda

    Answer by Razelda at 11:34 AM on Dec. 29, 2010

  • I have had mine for almost 3 years and it's a love/hate relationship, lol. I have random stabing pains too. They always go away though after about an hour. I also always bleed after sex and I have only had 5 "periods". My periods since I got it have not been normal and last maybe 3 days. Before I got it I would have one for almost a whole week. I am not complaining but it does make me nervous, lol. I have taken about 20 p tests since I got it. Good luck, Mama!
    colorsofgrey

    Answer by colorsofgrey at 1:41 PM on Dec. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN